# SDR ASAA2013122612248

- Difficulty date: December 26, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 22,264 hours, 6,825 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECTRIC LIGHT ILLUMINATED ON OVERHEAD ELECTRICAL PANEL.  ACFT GROUNDED.  PERFORMED ELECTRICAL LIGHT MESSAGE BITE PROCEDURES IAW FIM 24-31-801. RESET BIT, NO FAULT NOTED.
